MAUDE Adverse Event Report: PENUMBRA, INC. RUBY COIL LP; HCG, KRD

PENUMBRA, INC. RUBY COIL LP; HCG, KRD
Model Number RBYLP0102
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
 
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a renal bleed using ruby coil lps and a non-penumbra microcatheter.During the procedure, the physician lost access to the target vessel and decided resheath the ruby coil lp; however, the ruby coil could not be retracted back into its introducer sheath.Therefore, it was removed.The procedure was completed a new ruby coil lp and the same microcatheter.There was no report of an adverse effect to the patient.
 
Additional Manufacturer Narrative
Please note that the following sections were inadvertently missed on the follow-up # 01 mfr report and are being updated on this follow-up # 02 mfr report: 3005168196-2021-01242: 1.Section h.Box 6.Method, results, and conclusions codes.H3 other text : placeholder.
 
Additional Manufacturer Narrative
Please note that the device associated with this complaint was expected to be returned; however, additional information received from the penumbra sales representative indicated that the device was disposed of and is no longer available for return.Therefore, without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.H3 other text : placeholder.

Brand Name
RUBY COIL LP
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key11935438
Report Number3005168196-2021-01242
Device Sequence Number3363185
Product Code HCG
UDI-Device Identifier00815948021723
UDI-Public00815948021723
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K192955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/08/2021
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberRBYLP0102
Device Catalogue NumberRBYLP0102
Device Lot NumberF103227
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer07/07/2021
07/07/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/08/2021
07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Date Report Sent to FDA01/01/2005